Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Can Edima be caused as a reaction to medicines for Parkingson's patient ?

Sir, I am a Parkingsons patient, my both leg got edima, having pain on upper skin side and also iam having S1 disc problems. ECG shows Sinus rhythm leftward axis prolonged QT 5.73. Please advise edima due to medicine reactions or disc problems or any cardial problems
Asked On : Fri, 1 Jul 2011
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
oedema may not be due to medicine reaction or s1 disc problem
most probably it may be due to cardiac problem
please get a cardiac check up and take treatment accordingly
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor